# SDR SCNA97237

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606547
- Condition: Corroded
- Location: Bs 1025-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORRODED SEAT TRACKS WERE LOCATED IN THE FOLLOWING AREAS: STATION 786 - 847 RBL 45 AND STATION 1025 - 1090 LBL 46.  REMOVED, FABRICATED AND INSTALLED SEAT TRACK IAW B727 53-10-2 AND 53-10-3.
